# SDR ASOA2015123014300

- Difficulty date: December 30, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BETWEEN FS 409.00+128 AND FS 559.00 AT LBL9 IS CORRODED.  REMOVED SEAT RAIL BETWEEN FS 409 + 128 & FS 559.00, LBL 9 IAW AMM 53-01-11-000-802.  INSTALLED SEAT RAIL BETWEEN  FS 409+128-FS 559.00 IAW AMM 53-01-11-400 802.  FINISHED COUNTERSINKING & INSTALLED SEAT RAIL IAW AMM 53-01-11-400-802, SRM 51-40-11.  COMPLIED WITH REO 601R-53-00-485 ECTC. FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A, REO 601R-53-00-485.
